# SDR P5CA2018072600163

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,917 hours, 3,680 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Part number: 224230426
- Condition: Chafed
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING BRACKET NR 1 ENG LT CORE COWL HOLD OPEN ROD FORWARD SIDE. REMOVE DAMAGE PARTS IAW SRM 51-40-02 REV 71. INSTALL NEW PARTS IAW SRM 51-40-02 REV 71 AND CMM IPC 71-13-23 REV 40. JOB COMPLETED AND COND CHK NML.
